# SDR SB06085

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY PER MM 33-31-51.  OPERATIONAL CHECK GOOD.
